Skip to content
My WebMD Sign In, Sign Up
burning sensation after ejaculation
avatar
vanwilder692 posted:
after ejaculation I get a very bad burning sensation inside my penis. it doesn't burn when I urinate, only after ejaculation. also I urinate very frequently throughout the day and at least 4-6 times through the night. I am 27 yrs old and have never thought I would have prostrate problems. but all of these symptoms would point that way I just have never read or heard of any man having a burning pain inside the penis after ejaculation, and no it does not hurt to have an erection. :crying:
Reply
 
avatar
jethro46 responded:
it sounds to me like you might have a prostate infection.That is the way i was when i had a prostate infection.you need to go to a urologist to get it checked out.If that is what it is they will give you a strong antibotic.
 
avatar
crazyfoot40 responded:
vanwilder...having such frequent ejaculations could be causing sensitivity in your penis depending on how you stimulate your penis and how long it takes to produce an ejaculation. Tom
 
avatar
LoveYorkies responded:
How long have you been urinating so frequently? It is not normal to urinate more than 2 times at night and at 27 even that is excessive. Do you drink (water, etc.) excessively also? I don't know about the burning with ejaculation other than the number of times you are urinating may be affecting the lining of your urethra and since urine is acidic and ejaculate is basic you don't have problems urinating but you do have problems ejaculating. You need to go see a doctor. If this polyuria (urinating a lot) has been going on for some time you may need to get checked for diabetes insipidus, a treatable disease that causes excessive urination. The prostate infection is also a possibility.
 
avatar
Newby7 responded:
Have you gotten tested for STD's? Sounds like symptoms of chlamydia or gonorrhea.. the burning, urinating excessively etc... GO TO THE DRS!!!!


Helpful Tips

Kindly Help me to find out the right doctor
Dear Sir/Madam From past 5 years, iam getting pain in left testicle,pain and burning sensation at the tip of the penis and pain from ... More
Was this Helpful?
0 of 0 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Becker-Phelps' website